# SDR SWIA202158531

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333-349 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON "INTERCOSTAL" AT STGR 21L LEVEL UNDER PAX DOOR SURROUND STRUCTURE, BETWEEN F.S. 333.00 AND F.S. 349.00 (MARKED).     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED INTERCOSTAL AT STGR 21L UNDER PAX DOOR BETWEEN F.S. 333.00 AND 349.00, REF CRJ 900 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV Y, LEAK CHECK GOOD. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
